Compact Conformally Symmetric Riemannan Spaces.
Mathematische Zeitschrift, Tome 132 (1973), pp. 173-178
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__132_171918,
author = {Udo Simon},
title = {Compact {Conformally} {Symmetric} {Riemannan} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {173--178},
year = {1973},
volume = {132},
zbl = {0258.53013},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__132_171918/}
}
Udo Simon. Compact Conformally Symmetric Riemannan Spaces.. Mathematische Zeitschrift, Tome 132 (1973), pp. 173-178. http://geodesic.mathdoc.fr/item/MZ_1973__132_171918/